# SDR 2015FA0000472

- Difficulty date: October 1, 2015
- Submitted: October 1, 2015
- Operation: General aviation
- Aircraft: N716A
- Make and model: Beech B300C
- Aircraft serial: FM38
- Aircraft time: 1,564 hours, 918 cycles
- Engine: Pwc PT6A42A
- Propeller: Hartzl BHCC2YF2
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Inaccurate
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AUXILIARY FUEL TANK PLACARDS FROM OEM REFLECT STANDARD CONFIGURATION WHEN ACFT ARE EQUIPPED WITH EXTENDED RANGE TANKS.  ALSO, MLG PLACARDS FROM OEM REFLECT STANDARD LANDING GEAR HEIGHT RANGE WHEN HIGH FLOTATION GEAR ARE INSTALLED, 4.5"-5.0" STANDARD GEAR VS 5.56"-5.93" HIGH FLOTATION.  THIS COULD CAUSE UNDER EXTENSION OF THE GEAR STRUT AND EARLY GEAR FAILURE.  THIS HAS HAPPENED ON 12 ACFT BROUGHT TO OUR FACILITY FOR MODIFICATIONS. ALL ACFT CAME DIRECTLY FROM THE OEM AND HAD LESS THAN 20 HRS.
